Rebound of Psoriasis after Efalizumab Discontinuation, Despite Being on High-Dose Cyclosporine

September 2007 | Volume 6 | Issue 9 | Case Report | 941 | Copyright © 2007

Zahida Khan Maskatia BS, John Koo MD

Abstract

Psoriasis rebound after efalizumab discontinuation is well-documented in the literature. We report the case of a patient who experienced psoriasis rebound 2 months after efalizumab discontinuation, despite being on more than 5 mg/kg/day of cyclosporine. This case illustrates an instance where high doses of a very efficacious antipsoriasis therapy were not sufficient to prevent efalizumab-associated rebound. In addition to describing this case, we also propose a theoretical mechanism to explain how rebound after efalizumab discontinuation comes about.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles